# SDR AALA202204207159

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft serial: 30093
- Aircraft time: 59,927 hours, 24,948 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Air Filter
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF OUT OF MIAMI WE OBSERVED A VERY STRONG MIXING OF OIL AND AIR COMING THROUGH THE AIRCRAFT SYSTEM. AFTER POWER REDUCTION THE SMELL WAS NOT OBSERVED. THE FLIGHT ATTENDANT SMELLED IT AS WELL. RAN PACKS ON HIGH RAN AUXILIARY POWER UNIT AND ENGINE 1 AND ENGINE 2 PERFORMED LEAK CHECK AND GENERAL VISUAL INSPECTION OF SYSTEMS NO LEAKS OR ODER FOUND PER JOB CARD 08L00021001 REMOVED AND REPLACED RECIRCULATION FAN HEPA FILTERS PER JOB CARD 08C12221001 OPERATIONS CHECK GOOD AIRCRAFT OK FOR SERVICE.
